MathSciNet Relay Station
MathSciNet bibliographic data
MR2108487 (2005g:41054) 41A35 (26E50 41A30)
Anastassiou, G. A. Fuzzy approximation by fuzzy convolution type operators. Comput. Math. Appl. 48 (2004), no. 9, 1369–1386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement